# SDR GTIA200700007

- Difficulty date: February 10, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug MD 83
- Aircraft serial: 49104
- Aircraft time: 65,123 hours, 36,469 cycles
- Engine: Pwa JT8D217A
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Obstructed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN RT AFT OVERWING EXIT.  FOUND TRIM PANEL OVERLAPPING UPPER AFT CORNER PREVENTING IT FROM OPENING.
